# SDR SIMA200329704

- Difficulty date: October 20, 2003
- Submitted: November 17, 2003
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145
- Aircraft serial: 145074
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522178005
- Condition: Corroded
- Location: Galley Serv Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION, THE SERVICE DOOR CENTER SILL WAS FOUND TO BE CORRODED BEYOND SRM LIMITS.  REMOVED SERVICE CENTER DOOR SILL.  INSTALLED NEW SILL IAW EMB SRM, SRM EMB 145-1142 REV 23, CHAPTERS 51-40-02, 04, 05, 06, 07, 51-20-01 AND 51-20-03.  (M)
